Illinois State University
Illinois State University
Jump over the College navigation bar.

 

Massage

Wednesdays and Thursdays throughout the spring 2020 semester. Please note that massage appointments are locked 24 hours prior to service.

  • Room 153, McCormick Hall
  • $15 for 15 minutes
  • Pay Massage Therapist directly at time of service

Mindfulness

Koru Mindfulness classes are free four week courses that help you learn about and practice various mindfulness and meditation techniques. These techniques can improve sleep, reduce stress and anxiety levels, improve focus, academic performance, and eating behaviors; Mindfulness when practiced, contribute to a greater sense of well-being and overall happiness. Two versions are offered: Basic and 2.0. Classes are free, but space is limited. Sign up through the  Health Promotion and Wellness Redbird Life Events site.  (You must sign into Redbird Life to view these events).

  • Koru Basic 
    Meets Friday, February 7, 14, 21, and 28 from 12:00 p.m. to 1:00 p.m. in 186 McCormick Hall
  • Koru Basic 
    Meets Thursday, February 13, 20, 27, and March 5 from 3:30 p.m. to 4:30 p.m. in 186 McCormick Hall
  • Koru 2.0 
    Meets Friday, March 27, April 3, 10, and 17 from 12:00 p.m. to 1:00 p.m. in 186 McCormick Hall

Family Swims and Climbs

Spring 2020 Dates

10:00 a.m. to 12:00 p.m.

  • Saturday, January 25
  • Saturday, February 22
  • Saturday, March 21
  • Saturday, April 18

12:00 to 2:00 p.m.

  • Sunday, February 9
  • Sunday, March 1
  • Sunday, April 5
  • Sunday, April 18
  • Sunday, May 3

Family Bowling

Saturday, February 1, 2020
Four 60-minute time slots at 1:00, 2:00, 3:00, & 4:00 p.m.
Bowling at the Illinois State Bowling and Billiards Center is held during the fall the semester. This family activity is free of charge and families may register for 1 lane/ time frame. Time frame for bowling is offered in 60 minute increments between the hours of 1:00 p.m. and 5:00 p.m. on the scheduled date. Sign up through the Health Promotion and Wellness Redbird Life Events site.  (You must sign into Redbird Life to view this event).

Family Day at the Children's Discovery Museum

We are excited to invite you and your immediate family members to share an afternoon at the Children's Discovery Museum in Uptown Normal. This family activity is held during spring semester each year and families must register (maximum is 125). The event is free of charge for Illinois State University, faculty, staff, and students and their families. Sign up through the Health Promotion and Wellness Redbird Life Events site.  (You must sign into Redbird Life to view this event).
March 8, 2020
1:00-5:00 p.m.

Support for Nursing Mothers

Breastfeeding 101 introduces participants to the benefits of breastfeeding for baby, mom and the family as well as information on nursing techniques, the role of pumping, and information about Illinois breastfeeding laws and Illinois State University policy. This is a free class open to faculty, staff, and students and their spouses/partners. Facilitated by a certified lactation consultant. Sign up through the Health Promotion and Wellness Redbird Life Events site. (You must sign into Redbird Life to view these events).

  • Friday, January 17
  • Friday, March 20
  • Friday, May 15

1:00 p.m. - 2:00 p.m. in 186 McCormick Hall

Returning to Work or School explores how to successfully return to school or work as a breastfeeding mom. This class covers on-campus lactation spaces, the importance of pumping schedules, and a guide to help conversations with your supervisor and colleagues. This is a free class open to students, faculty, staff, and spouses/partners. Facilitated by a certified lactation consultant. Sign up through the  Health Promotion and Wellness Redbird Life Events site.  (You must sign into Redbird Life to view these events).

  • Friday, February 21
  • Friday, April 17

1:00 p.m. to 2:00 p.m. in 186 McCormick Hall

Breastfeeding Support Chat 'n Chew

Join pregnant, new, and seasoned mothers and their babies for a time of support and community. Trish Wierenga, BSN, RN, IBCLC, RLC will attend this hour long gathering to talk with mothers about how their breastfeeding is going, answer questions, and provide basic lactation consulting advice appropriate for the group setting. Mothers may weigh their babies and do weighted feedings during this hour. If further support is needed, a plan can be discussed. Join us to share tips, ask questions, and lend support in a confidential environment. Lunch is not provided, but feel free to bring yours with you! Chat n Chews are held on the same days as the above Support for Nursing Mothers sessions. Sign up through the  Health Promotion and Wellness Redbird Life Events site.  (You must sign into Redbird Life to view these events).

  • Friday, January 17
  • Friday, March 20
  • Friday May 15

12:00 p.m. to 1:00 p.m. in 186 McCormick Hall

  • Friday, February 21

12:00 p.m. to 1:00 p.m. in 184 McCormick Hall

  • Friday, April 17

12:00 p.m. to 1:00 p.m. in 255 McCormick Hall

2019-12-18T07:44:34.113-06:00 2019
©